Advertisement

Reactions Weekly

, Volume 1729, Issue 1, pp 187–187 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 97 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 15-year-old girl developed pneumonia, hypertransaminasemia, bronchial infection, proteinuria, haematuria, facies lunaria, leg muscle hypotrophy, cryptococcal meningitis, acute gastrointestinal symptoms and acute kidney injury during treatment with mycophenolate mofetil, hydroxychloroquine, cyclophosphamide, methylprednisolone, prednisone, rituximab or tacrolimus [not all routes and dosages stated].

The girl, who was diagnosed with systemic lupus erythematosus (SLE) in September 2015, received treatment with four high-dose unspecified steroid pulses and one cyclophosphamide pulse. Thereafter, hydroxychloroquine, angiotensin converting enzyme inhibitor were administered, and previously ongoing oral steroids were tapered. After that, she was hospitalised. During the...

Reference

  1. Fontana F, et al. Efficacy of Belimumab for active lupus nephritis in a young Hispanic woman intolerant to standard treatment: A case report. BMC Nephrology 19: 276, No. 1, 20 Oct 2018. Available from: URL: http://doi.org/10.1186/s12882-018-1066-3 - Italy

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations